# SDR SWAA2012112901032

- Difficulty date: November 15, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 65C26300
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE AT O/B OF FLAP TRACK FAIRING 3 LEFT WING.  REMOVED AND REPLACED ANGLE IAW SRM AND DRAWING.
